MAUDE Adverse Event Report: SYNTHES GMBH 2.4MM CANNULATED SCREW LONG THREAD 10MM; SCREW, FIXATION, BONE

SYNTHES GMBH 2.4MM CANNULATED SCREW LONG THREAD 10MM; SCREW, FIXATION, BONE
Catalog Number 211.810
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on an unknown date, the customer reported that product packaging was dirty and empty.Customer received all items except for one of the 10 mm 2.4 cannulated screw.Per receiving, there was nothing in this package.It came open and the package was dirty.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H.11.Additional narrative: added: a3a.Corrected: g1 (manufacturing site name).H3, h6: photo investigation: the product was not returned to j&j medtech orthopaedics.However, photos were provided for review.The photo investigation revealed only one side of the package, and it was observed a unknow substance on the label.Additionally, it can be observed that the package was open.The complaint information has been reviewed, and it was determined that there is no allegation of deficiency related to the identity, quality, durability, reliability, safety, effectiveness or performance of the device after it was released for distribution.However, a delivery service issue (dsi) is indicated and addressed internally within a local quality management system.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the 2.4mm cannulated screw long thread 10mm would have contributed to the complained device issue.Based on the investigation findings, a deliver service issue (dsi) is indicated and addressed internally within a local quality management system.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review (dhr): part # 211.810.Lot # 7427570.Manufacturing site: werk selzach logistik.Release to warehouse date: 31.March.2015.Supplier: (b)(4).Expiration date: n/a.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4MM CANNULATED SCREW LONG THREAD 10MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach CO 2425
SZ   2425
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22714293
Report Number8030965-2025-08004
Device Sequence Number21115340
Product Code HWC
UDI-Device Identifier10886982151483
UDI-Public(01)10886982151483(10)7427570
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161616
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number211.810
Device Lot Number7427570
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer09/19/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown